# SDR AMTA200501088

- Difficulty date: November 20, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS FROM ROW 30-33, INOPERATIVE.  RECONNECTED LIGHT ASSEMBLIES AFFECTED IN FLOOR EGRESS IAW WDM.  OPS CHECK GOOD.  (K)
